# SDR EE4Y2012092600288

- Difficulty date: September 19, 2012
- Submitted: September 26, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 26,766 hours, 12,946 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Corroded
- Location: Rudder
- Component: Rudder, Airbus
- Component part number: D5547100400000
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

RUDDER LT AND RT SIDE WITH CORROSION AT THE TIP AREA.  DAMAGED AREA WAS REPAIRED IAW MESSAGE 70567398/006.
